# SDR SWIA202157200

- Difficulty date: March 9, 2021
- Submitted: April 2, 2021
- Operation: Air carrier
- Aircraft: N791SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10293
- Aircraft time: 30,322 hours, 18,778 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Window Post
- Condition: Cracked
- Location: Right
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH SIDE POST BETWEEN WINDSHIELD AND SIDE WINDOW, CRACK EMANATING FROM BARREL NUT AT UPPER MOST END.   (C-CHECK RO 4/1/2021)    REMOVED AND INSTALLED NEW RH WINDSHIELD SIDE POST. REF CRJ-700 SRM 51-42-21-001-001-A01 AND DWG CC670-33055 REV -F. SEE CONTINUATION CARD FOR DETAILS. COMPLIED WITH 51-900-1002-SKY
